MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ALTERA; ALTERA SPACER, 10X31, 8-12MM, 8 DEG

GLOBUS MEDICAL, INC. ALTERA; ALTERA SPACER, 10X31, 8-12MM, 8 DEG
Model Number 1124.1111
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation.Images of the inserter and implant assembly were provided.It can be seen that the drive nut on the implant is not engaged with the driver shaft of the inserter assembly.It is possible that the drive features were not properly aligned before threading the implant onto the inserter, causing implant expansion to not be possible.However, since implant was not returned for evaluation no determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that an altera spacer was left in the patient post operatively after it did not expand.This event occurred in japan. .

Brand Name
ALTERA
Common Device Name
ALTERA SPACER, 10X31, 8-12MM, 8 DEG
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18811048
Report Number3004142400-2023-00203
Device Sequence Number11594450
Product Code MAX
UDI-Device Identifier00889095069679
UDI-Public00889095069679
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1124.1111
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2023
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient RaceAsian